An integral univalent operator.

Breaz, D.; Breaz, N.

Acta Mathematica Universitatis Comenianae. New Series (2007)

  • Volume: 76, Issue: 2, page 137-142
  • ISSN: 0862-9544

How to cite


Breaz, D., and Breaz, N.. "An integral univalent operator.." Acta Mathematica Universitatis Comenianae. New Series 76.2 (2007): 137-142. <>.

author = {Breaz, D., Breaz, N.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {univalent function; univalent operator},
language = {eng},
number = {2},
pages = {137-142},
publisher = {Comenius University Press},
title = {An integral univalent operator.},
url = {},
volume = {76},
year = {2007},

AU - Breaz, D.
AU - Breaz, N.
TI - An integral univalent operator.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 2007
PB - Comenius University Press
VL - 76
IS - 2
SP - 137
EP - 142
LA - eng
KW - univalent function; univalent operator
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.